# SDR SWI2025F01517

- Difficulty date: October 20, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 44,428 hours, 41,398 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF THE LH MLGTRUNNION AN UNDOCUMENTED FREEZE PLUG REPAIR WAS FOUND AT 1-OFF FASTENER LOCATION ON UPPER AFT WING PLANK.  (FILED CLOSED)FABRICATED 1 EA. CSK FREEZE PLUG USING 7075-T7351, PO #20153681. REF. REO 601R-57-21-3981 REV --(P1) DATED 2025-10-19. FINAL RECORDED TWING PLANK THICKNESS OF FABRICATED CSK FREEZE PLUG IS .3015". PERFORMED STEP 8 (A-I). NO DEFECTS NOTED IN VISUAL INSPECTION. INSTALLED ALUMINIUM FREEZE PLUG IN DISCREPANT HOLE REF REO 601R-57-21-3981 REV --(P1) COMPLIED WITH ALL STEPS OF REO 601R-57-21-3981 REV -- DATE 2025-10-29
